Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 132, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 22, 2012, 7:37 PM MDT for Keith County, Perkins County, Nebraska. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2012, 7:37 PM MDT (01:37 UTC)
- Expired
- Jun 22, 2012, 8:32 PM MDT
- In force
- 55 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 80.0 mph
Counties Keith County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 126 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:56 PM MDT | HAIL 1 | 7 Se Ogallala, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 3:52 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 2384 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
021 WUUS53 KLBF 230137 SVRLBF NEC101-135-230245- /O.NEW.KLBF.SV.W.0132.120623T0137Z-120623T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 737 PM MDT FRI JUN 22 2012 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA... NORTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 845 PM MDT * AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF ROSCOE...OR 8 MILES SOUTHEAST OF OGALLALA...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... PAXTON...GRAINTON AND INTERSTATE 80 MILE MARKER 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4115 10128 4082 10127 4095 10175 4113 10176 TIME...MOT...LOC 0138Z 269DEG 8KT 4104 10163 WIND...HAIL 80MPH 1.50IN $$ SPRINGER
2 follow-up statements
634 WWUS53 KLBF 230200 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 900 PM CDT FRI JUN 22 2012 NEC101-135-230245- /O.CON.KLBF.SV.W.0132.000000T0000Z-120623T0245Z/ KEITH NE-PERKINS NE- 800 PM MDT FRI JUN 22 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN PERKINS AND SOUTHEASTERN KEITH COUNTIES UNTIL 845 PM MDT... AT 757 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF ROSCOE...OR 10 MILES SOUTHEAST OF OGALLALA...MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... PAXTON...GRAINTON AND INTERSTATE 80 MILE MARKER 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. THE STORM IS FOLLOWING INTERSTATE HIGHWAY 80 AND IS LIKELY TO PRODUCE A STRONG HAZARD TO HIGHWAY TRAFFIC. && LAT...LON 4115 10128 4082 10127 4095 10175 4113 10176 TIME...MOT...LOC 0200Z 269DEG 8KT 4104 10157 WIND...HAIL 80MPH 1.50IN $$ SPRINGER
580 WWUS53 KLBF 230232 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 932 PM CDT FRI JUN 22 2012 NEC101-135-230241- /O.CAN.KLBF.SV.W.0132.000000T0000Z-120623T0245Z/ KEITH NE-PERKINS NE- 832 PM MDT FRI JUN 22 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERKINS AND SOUTHEASTERN KEITH COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE KEITH AND PERKINS COUNTIES. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM MDT. LAT...LON 4115 10128 4082 10127 4095 10175 4113 10176 TIME...MOT...LOC 0231Z 269DEG 8KT 4104 10148 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:47 PM MDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 22, 5:47 PM MDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT FRI JUN 22 2012
.AVIATION...
VERY UNSTABLE CONDITIONS IN WESTERN NEBRASKA INDICATE THAT...IF
A STORM COULD BE INITIATED...HAIL AND GUSTY WIND WOULD BE LIKELY.
EARLY THIS EVENING...THERE IS A BOUNDARY FROM EXTREME SOUTHWEST
NEBRASKA ABOUT SNY TO NEAR DEN WHERE A STRONG THUNDERSTORM IS MOVING
INTO SOUTHWEST NEBRASKA. THIS STORM IS EXPECTED AFFECT THE AREA
BETWEEN AIA AND OGA 01-03Z. OVER WESTERN NEBRASKA...THE PROBABILITY
OF STORMS AT ANY SINGLE POINT IS EXPECTED TO BE LESS THAN 30 PERCENT
AND CONFIDENCE IS LOW. THEREFORE...THUNDER IS NOT INCLUDED IN THE
TERMINAL FORECASTS FOR LBF OR VTN.
WIND WILL CONTINUE 140-180 AT 15-25G25-35KT EARLY THIS EVENING
AND IS LIKELY TO DECREASE TO 10-15G20-30KT.
&&
.PREV DISCUSSION... /ISSUED 404 PM CDT FRI JUN 22 2012/
DISCUSSION...
THE MAIN FOCUS OF THE FORECAST IS STORM CHANCES TONIGHT...THEN
ANOMALOUS HIGH TEMPERATURES.
AT 20Z...WATER VAPOR IMAGERY SHOWED A STRONG LONGWAVE TROUGH OVER
THE EASTERN PACIFIC WITH ANOTHER CENTERED OVER HUDSON BAY. THIS LED
TO AN AMPLIFIED UPPER LEVEL PATTERN WITH RIDGING OVER THE CENTRAL
CONUS AND INTO WESTERN CANADA. ALSO SEEN WAS A SHORTWAVE TROUGH
PUSHING OVER THE CENTRAL ROCKIES...INTO WYOMING. AT THE
SURFACE...LOW PRESSURE WAS LOCATED ON THE LEE SIDE OF THE ROCKIES
FROM NORTHERN WYOMING INTO EASTERN COLORADO. A STRONG PRESSURE
GRADIENT AHEAD OF THIS SYSTEM CAUSED BREEZY SOUTHERLY WINDS ACROSS
THE FORECAST AREA TODAY.
THERE ARE CHANCES FOR THUNDERSTORMS THIS EVENING AND
TONIGHT...MAINLY OVER THE PANHANDLE THEN OVER NORTHERN AND NORTH
CENTRAL NEBRASKA. AS THE SHORTWAVE TROUGH OVER WYOMING TOPS THE
RIDGE AND PASSES ACROSS SOUTH DAKOTA AND NORTHERN NEBRASKA...COULD
STILL GET STORMS TO INITIATE OVER EASTERN WYOMING AND NORTHEAST
COLORADO THIS EVENING WHICH WOULD PROGRESS EAST INTO THE PANHANDLE
AND FAR WESTERN NEBRASKA. THERE IS PLENTY OF INSTABILITY WITH
SURFACE BASED CAPE OF 2K TO 3K OVER THESE AREAS. IN
ADDITION...DEEP LAYER SHEAR IS SUFFICIENT FOR SUPERCELL
THUNDERSTORMS AT 50 TO 60KTS. THE QUESTION WILL BE IF THE
SHORTWAVE TROUGH WILL PROVIDE ENOUGH LIFT TO OVERCOME THE WARM AIR
ALOFT AND BREAK THE CAP. IF STORMS ARE ABLE TO SUSTAIN THEMSELVES
FAR ENOUGH EAST THERE IS A CHANCE FOR A FEW ISOLATED SEVERE STORMS
INTO THE LBF FORECAST AREA. BELIEVE CHANCES DECREASE GOING EAST
AND DON/T ANTICIPATE MUCH OF A THREAT FOR SEVERE STORMS EAST OF
HIGHWAY 61. LATER TONIGHT...THE LOW LEVEL JET STRENGTHENS WITH THE
PRIMARY FOCUS OVER THE WARM FRONT WHICH WILL BE NEARLY ALONG THE
SOUTH DAKOTA/NEBRASKA BORDER. THEREFORE BELIEVE THE HIGHEST
CHANCES FOR STORMS TO DEVELOP TONIGHT WILL BE INTO SOUTH
DAKOTA AND POSSIBLY FAR NORTHERN NEBRASKA. IT THEN LOOKS LIKE THE
COMPLEX WOULD EVENTUALLY TURN SOUTHEAST BRINGING A BIT BETTER
CHANCES TO THE FAR NORTHEAST PORTIONS OF THE FORECAST AREA.
WINDS WILL STAY BREEZY THROUGH THE EVENING UNTIL THE PRESSURE
GRADIENT RELAXES LATER TONIGHT.
FOCUS THEN TURNS TO TEMPERATURES AND FIRE WEATHER CONCERNS FOR THE
REMAINDER OF THIS PERIOD WITH A DRY FORECAST CONTINUING. NEAR OR
RECORD WARMTH IS EXPECTED FOR THE NEXT WEEK AS THE UPPER LEVEL
RIDGE CONTINUES TO AMPLIFY AND BRING WELL ANOMALOUSLY WARM
TEMPERATURES INTO THE CENTRAL PLAINS. FOR SATURDAY...850MB
TEMPERATURES WILL VARY FROM THE MID 20S CELSIUS ACROSS THE
NORTHEAST COUNTIES TO AROUND 35C IN THE SOUTHWEST. FORECAST
SOUNDINGS SHOW DEEP MIXING TO POSSIBLY 650MB SATURDAY AFTERNOON SO
SHOULD EASILY MIX DOWN THE VERY WARM AIR ALOFT TO REACH THE UPPER
90S. THEN CONSIDERING MOSTLY SUNNY SKIES...DOWNSLOPE WINDS IN
PORTIONS OF THE AREA AS WELL AS THE DRY CONDITIONS...HAVE GOOD
CONFIDENCE IN MODEL SOLUTIONS THAT ARE INDICATING HIGHS EXCEEDING
100 DEGREES FOR MUCH OF THE FORECAST AREA. CURRENT FORECAST DOES
HAVE RECORD HIGHS FOR BOTH KLBF AND KIML 105 AND 107 RESPECTIVELY
/PREVIOUS RECORDS WERE 104 AND 105/. ALSO OF NOTE...THE ALL-TIME
RECORD HIGH FOR KLBF FOR THE MONTH OF JUNE IS 107
DEGREES...WHICH IS ENTIRELY POSSIBLY TOMORROW. DID RAISE HIGHS A
FEW DEGREES IN MOST LOCATIONS...WITH CONFIDENCE INCREASED AS SREF
PLUMES SHOWED ALL MEMBERS ABOVE 100 DEGREES AT KLBF AND KIML. THE
OTHER CONCERN FOR SATURDAY IS FIRE WEATHER CONDITIONS AS VERY DRY
AIR WILL COME EAST...WITH DEWPOINTS DROPPING INTO THE LOW 30S IN
PLACES. FURTHER DETAILS ARE FOUND BELOW IN FIRE WEATHER SECTION.
HIGH PRESSURE WILL BUILD INTO THE UPPER MIDWEST AND MISSISSIPPI
VALLEY ON SUNDAY...WHICH WILL BRING EASTERLY FLOW AND SLIGHTLY
COOLER TEMPERATURES TO THE FORECAST AREA. THERE WILL BE A GRADIENT
SOMEWHERE IN THE FORECAST AREA...WITH A RANGE FROM THE LOW 90S
OVER NORTH CENTRAL NEBRASKA...WITH KIML MOST LIKELY STILL RISING
UP OVER 100 DEGREES.
LITTLE CHANGE IN THE UPPER LEVEL PATTERN FOR MONDAY THROUGH
WEDNESDAY...WITH HIGH TEMPERATURES CONTINUING IN THE 90S TO
AROUND 105 DEGREES. NIGHT-TIME TEMPERATURES WILL DROP ENOUGH TO
NOT NEED HEAT WARNINGS AT THIS POINT...HOWEVER THE LONG TERM HIGH
TEMPERATURES WILL LIKELY CAUSE STRESS TO PEOPLE OUTDOORS. AT THIS
POINT WILL SEND OUT A SPECIAL WEATHER STATEMENT...HOWEVER MAY NEED
AN ADVISORY WITH 4 OR MORE CONSECUTIVE DAYS WITH HEAT INDEXES NEAR
ADVISORY CRITERIA.
THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY NIGHT OVER THE
PANHANDLE AS SHORTWAVE ENERGY MOVES THROUGH THE RIDGE AND STORMS
DEVELOP OVER THE HIGH TERRAIN. DID KEEP A LOW CHANCE FOR
THUNDERSTORMS OVER SHERIDAN AND NORTHERN GARDEN COUNTIES...BUT
CONFIDENCE IS QUITE LOW IN THIS TAKING PLACE AS THE AREA SHOULD
STAY WELL CAPPED AND KEEP STORMS TO THE WEST.
A TROUGH DOES LOOK TO MOVE ACROSS SOUTHERN CANADA AND INTO THE
NORTHERN CONUS ON THURSDAY AND THURSDAY NIGHT TO BEGIN BREAKING
DOWN THE RIDGE. LOOKING FOR VERY WARM TEMPERATURES STILL ON
THURSDAY...HOWEVER WILL EXPECT A COOLER DAY FOR FRIDAY WITH
FORECAST HIGHS IN THE 80S AND LOW 90S.
FIRE WEATHER...
RECORD TO NEAR RECORD HEAT ON SATURDAY WILL COMBINE WITH LOW DEW
POINTS TO CREATE MIN RH VALUES OF 8 TO 15 PERCENT OVER MUCH OF
WESTERN NEBRASKA. WINDS WILL ALSO GUST AT TIMES CLOSE TO 25
MPH...AND FUELS HAVE CURED TO THE POINT OF EXPLOSIVE FIRE BEHAVIOR.
WINDS ARE THE BIGGEST CONCERN...AS MARGINAL CONDITIONS FOR RED FLAG
WARNING ARE EXPECTED...THUS HAVE ISSUED A FIRE WEATHER WATCH FOR
SATURDAY. WILL MONITOR ANOTHER RUN BEFORE ISSUING A RED FLAG
WARNING.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR NEZ204-206-210-219.
&&
SHORT TERM/EXTENDED...BROOKS
AVIATION...SPRINGER
FIRE...MASEKHazardous weather outlook, Jun 22, 3:18 PM MDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 418 PM CDT FRI JUN 22 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-232130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 418 PM CDT FRI JUN 22 2012 /318 PM MDT FRI JUN 22 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS TONIGHT ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA...WITH THE MAIN SEVERE WEATHER THREAT BEING LARGE HAIL AND POSSIBLY DAMAGING WIND GUSTS IN THE EVENING. AT THIS TIME...THUNDERSTORMS ARE EXPECTED TO BE VERY ISOLATED. THUNDERSTORMS MAY BE MORE NUMEROUS LATE TONIGHT ACROSS NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY HOT TEMPERATURES ARE EXPECTED SATURDAY. WIDESPREAD TEMPERATURES REACHING NEAR 105 DEGREES OR HIGHER ARE EXPECTED ACROSS SOUTHWEST NEBRASKA INCLUDING THE COMMUNITIES OF NORTH PLATTE...IMPERIAL AND OGALLALA. RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE QUITE LOW...LESS THAN 15 PERCENT...BY LATE AFTERNOON AND WIND GUSTS UP TO 25 MPH...PRODUCING CRITICAL FIRE WEATHER CONDITIONS. EXTRA CAUTION SHOULD BE USED WHEN WORKING OR SPENDING TIME OUTDOORS IN AND NEAR DRY GRASSES. VERY HOT TEMPERATURES AND LITTLE IF ANY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK...WITH HIGHS NEAR OR ABOVE 100 DEGREES...ESPECIALLY ACROSS SOUTHWEST NEBRASKA. WHILE BETTER SURFACE MOISTURE WILL LIMIT THE FIRE DANGER...WITH THE VERY HOT TEMPERATURES EXPECTED...THOSE SPENDING TIME OUTSIDE SHOULD DRINK PLENTY OF WATER AND TAKE FREQUENT BREAKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR AREAS GENERALLY WEST OF A LINE FROM BIG SPRINGS THROUGH MULLEN AND VALENTINE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Jun 22, 3:22 PM MDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 422 PM CDT FRI JUN 22 2012 NEZ004-005-008-009-022>028-035>038-056>059-069>071-094-231530- SHERIDAN-EASTERN CHERRY-BROWN-ROCK-GARDEN-GRANT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH- PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...BASSETT...OSHKOSH...HYANNIS...MULLEN...THEDFORD... DUNNING...TAYLOR...BURWELL...ARTHUR...TRYON...STAPLETON... BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY... MERRIMAN...KILGORE 422 PM CDT FRI JUN 22 2012 /322 PM MDT FRI JUN 22 2012/ ...HOT TEMPERATURES FOR THE WEEKEND AND NEXT WEEK... NEAR RECORD OR RECORD HIGH TEMPERATURES ARE EXPECTED FOR SATURDAY AND INTO NEXT WEEK FOR SOUTHWEST NEBRASKA AND INTO OTHER PORTIONS OF WESTERN AND CENTRAL NEBRASKA. HIGH TEMPERATURES ARE FORECAST TO REACH OR EXCEED 100 DEGREES ON SATURDAY FOR LOCATIONS SOUTH OF A LINE FROM MERRIMAN TO ELSMERE TO BURWELL. IN ADDITION...HEAT INDEXES ARE EXPECTED IN THE UPPER 90S TO AROUND 100 DEGREES THROUGH NEXT THURSDAY FOR THE MAJORITY OF THIS AREA. THIS EXTENDED PERIOD OF HOT WEATHER CAN EASILY CAUSE STRESSES TO PEOPLE AND PETS...AS WELL AS TO AIR CONDITIONERS IN HOMES. IT IS URGED THAT THOSE SPENDING TIME OUTDOORS TAKE PRECAUTIONS...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. IF INVOLVED IN ACTIVITIES OUTDOORS...DRINK PLENTY OF WATER...STAY OUT OF THE SUN IF POSSIBLE...CHECK ON THE ELDERLY AS WELL AS PETS...AND KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE AND TAKE APPROPRIATE ACTIONS IF NEEDED. BROOKS
Special weather statement, Jun 22, 6:40 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 740 PM CDT FRI JUN 22 2012 NEZ022-056-230130- DEUEL NE-GARDEN NE- 640 PM MDT FRI JUN 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN AND NORTHERN DEUEL COUNTIES UNTIL 730 PM MDT... AT 639 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF LODGEPOLE...OR 13 MILES NORTHWEST OF CHAPPELL...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OSHKOSH... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD... BLUEWATER BATTLEFIELD STATE HISTORICAL PARK... LEWELLEN... WINDLASS HILL... ASH HOLLOW STATE HISTORICAL PARK... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jun 22, 7:00 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 700 PM MDT FRI JUN 22 2012 NEZ022-056-230145- DEUEL NE-GARDEN NE- 700 PM MDT FRI JUN 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARDEN AND NORTHERN DEUEL COUNTIES UNTIL 745 PM MDT... AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES WEST OF LODGEPOLE...OR 20 MILES WEST OF CHAPPELL...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OSHKOSH... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD... LISCO... WINDLASS HILL... HIGHWAY 26 MILE MARKER 100... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. OTHER STORMS IN DEUEL COUNTY AND SOUTHERN GARDEN COUNTY HAVE WEAKENED...BUT ARE STILL CAPABLE NICKEL SIZED HAIL AND WIND GUSTS EXCEEDING 50 MPH. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:42 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 63 min |
| Jun 22, 8:12 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 24 min |
| Jun 22, 8:45 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith | 45 min |
| Jun 22, 9:08 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 52 min |
| Jun 22, 9:27 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 48 min |
| Jun 22, 11:14 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 32 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.